Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2018 | Journal Article | LibreCat-ID: 8167
@article{Gharibian_Sikora_2018, title={Ground State Connectivity of Local Hamiltonians}, volume={10}, DOI={10.1145/3186587}, number={2}, journal={ACM Transactions on Computation Theory (TOCT)}, publisher={ACM}, author={Gharibian, Sevag and Sikora, Jamie}, year={2018}, pages={8:1-8:28} }
LibreCat | DOI | Download (ext.) | arXiv

Filters and Search Terms

keyword="quantum Hamiltonian complexity"


Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed